Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 142, NWS Albany, NY

August 3, 2007Bennington County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Aug 3, 2007, 4:34 PM EDT for Bennington County, Vermont. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2007, 4:34 PM EDT (20:34 UTC)
Expired
Aug 3, 2007, 5:30 PM EDT
In force
56 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Bennington County, VT

The radar

The Albany radar (KENX), 89 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:35 PM EDTHAIL 1.5Shaftsbury, VT
Aug 3, 4:44 PM EDTHAIL 1.5Shaftsbury, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 12:56 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 032034
SVRALY
VTC003-032130-
/O.NEW.KALY.SV.W.0142.070803T2034Z-070803T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
434 PM EDT FRI AUG 3 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENNINGTON COUNTY IN SOUTHERN VERMONT...

* UNTIL 530 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHAFTSBURY...OR ABOUT 7 MILES NORTHEAST OF BENNINGTON...AND MOVING
  NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF ARLINGTON BY 445 PM EDT...

LAT...LON 4306 7326 4285 7327 4294 7300 4320 7299

$$

JPV
1 follow-up statement
000 
WWUS51 KALY 032105
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
505 PM EDT FRI AUG 3 2007

VTC003-032130-
/O.CON.KALY.SV.W.0142.000000T0000Z-070803T2130Z/
BENNINGTON VT-
505 PM EDT FRI AUG 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN BENNINGTON COUNTY...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FAYVILLE...OR ABOUT 6 MILES NORTHEAST OF BENNINGTON...
MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLASTENBURY AND MACINTYRE BY 510 PM EDT...
  6 MILES SOUTH OF KELLEY STAND BY 515 PM EDT...

LAT...LON 4306 7326 4285 7327 4291 7301 4317 7298

$$

JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:43 PM EDT, 51 minutes earlier.

Area forecast discussion, Aug 3, 3:43 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
343 PM EDT FRI AUG 3 2007

.SYNOPSIS...
A COLD FRONT WILL SLOWLY DRIFT SOUTH AND EAST ACROSS EASTERN NEW
YORK AND WESTERN NEW ENGLAND THIS EVENING INTO THE OVERNIGHT HOURS.
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND
AHEAD OF THE COLD FRONT INTO THIS EVENING...WITH A VERY
WARM...HUMID...AND UNSTABLE AIR MASS IN PLACE. HIGH PRESSURE WILL
BUILD IN FROM THE GREAT LAKES REGION SATURDAY INTO SUNDAY...BRINGING
DRY CONDITIONS...AS WELL AS SLIGHTLY COOLER TEMPERATURES AND LOWER
HUMIDITY LEVELS...ESPECIALLY ON SUNDAY. IT WILL THEN TURN RATHER
UNSETTLED FOR THE EARLY TO THE MIDDLE PART OF NEXT WEEK...AS A
SERIES OF DISTURBANCES ARE EXPECTED TO PASS THROUGH THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SCATTERED STRONG TO SEVERE T-STORMS HAVE DEVELOPED OVER THE LAST FEW
HOURS ACROSS THE AREA AHEAD OF A PRE-FRONTAL TROF IN WEST CENTRAL
NY AND COLD FRONT LAGGING BACK ACROSS SE ONTARIO. SO FAR A LOT OF
HAIL REPORTS IN CENTRAL NY WITH PULSE STORMS...ALTHOUGH STORMS ARE
EXPECTED TO ORGANIZE INTO CLUSTERS/LINES WITH EFFECTIVE BULK SHEAR
OF 25-30 KTS. SO DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE AS THESE
STORMS MOVE FARTHER EAST INTO EASTERN NY AND PORTIONS OF WESTERN NEW
ENG. BROKEN LINE OF CONVECTION STRETCHING FROM NORTHERN MAINE ALL
THE DOWN THROUGH CENTRAL NY AND WESTERN PA JUST AHEAD OF THE
PRE-FRONTAL TROF. NOT MUCH ACTIVITY ONGOING ALONG THE MAIN COLD
FRONT...SO ONCE THIS MAIN LINE PASSES THROUGH ONLY ISOLATED ACTIVITY
WILL OCCUR LATER THIS EVENING. BETWEEN MIDNIGHT AND 2 AM...PRETTY
MUCH ALL THE CONVECTION SHOULD BE OUT OF THE AREA...WITH THE SEVERE
THREAT DIMINISHING BY AROUND 10 PM WITH LOSS OF DAY TIME HEATING.
SOME PATCHY FOG WILL BE POSSIBLE LATE TONIGHT...ESPECIALLY IN AREAS
THAT RECEIVE RAINFALL THIS EVENING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE COLD FRONT IS FORECAST TO STALL AND WASH OUT TO OUR SOUTH ACROSS
THE MID ATLANTIC REGION. MEANWHILE...SURFACE HIGH PRESSURE OVER THE
CENTRAL GREAT LAKES WILL START TO MIGRATE EASTWARD AND INFLUENCE OUR
WEATHER. A NW FLOW WILL DEVELOP DURING THE DAY...AND WILL USHER IN
SLIGHTLY COOLER AND DRIER AIR. TEMPS WILL STILL BE QUITE WARM...WITH
MID TO UPPER 80S IN THE CAPITAL REGION AND EVEN SOME LOWER 90S IN
THE MID HUDSON VALLEY. HOWEVER...HUMIDITY LEVELS WILL BE LOWER WITH
DEWPOINTS DROPPING INTO THE UPPER 50S DURING THE AFTERNOON. SO IT
WILL FEEL MORE COMFORTABLE THAN THE LAST FEW DAYS. THE SURFACE HIGH
WILL DRIFT OVERHEAD SAT NIGHT...PROVIDING CLEAR SKIES...LIGHT WINDS
AND DECENT RADIATIONAL COOLING CONDITIONS. TEMPS WILL ACTUALLY BE
BELOW AVG IN MANY SPOTS FOR MIN TEMPS SUN MORNING.

THE HIGH WILL SLOWLY MIGRATE TOWARDS THE NEW ENGLAND AND MID
ATLANTIC COAST DURING THE DAY SUNDAY...SO DRY CONDITIONS AND
SEASONABLE TEMPS ARE IN STORE. BY SUNDAY NIGHT...A WARM FRONT AND
UPPER LEVEL SHORT WAVE TROF WILL BE MOVING EASTWARD THROUGH THE
CENTRAL GREAT LAKES AND OHIO VALLEY. THIS SYSTEM WILL BRING THE NEXT
CHANCE OF SHOWERS/T-STORMS. NAM IS FASTER WITH TIMING...BUT SEEMS TO
BE THE OUTLIER...SO WILL TREND TOWARDS THE SLOWER GFS AND HOLD OFF
POPS UNTIL AFTER MIDNIGHT. WILL CONTINUE CHANCE POPS THROUGH THE DAY
MONDAY...AS THE SYSTEM SLOWLY MOVES THROUGH. TEMPS COULD BE HELD
DOWN A BIT MORE THAN WHAT IS CURRENTLY BEING FORECAST DEPENDING ON
HOW THICK THE CLOUD COVER IS. THE AMOUNT OF CLOUDINESS WILL ALSO
PLAY A ROLE IN COVERAGE OF THUNDER.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
SOME DIFFERENCES IN FORECAST MODEL SOLUTIONS...MAINLY DUE TO TIMING
OF FEATURES. WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN MON NIGHT
INTO EARLY TUE...WITH ECMWF BRINGING DRIER AIR IN FASTER THAN
GFS...WHICH LINGERS SOME SHOWERS THROUGH MON NIGHT AS THE SURFACE
COOL FRONT MEANDERING THROUGH WITH THE HIGH LAGGING BACK ACROSS
ONTARIO. LOOKS LIKE DRY CONDITIONS FOR TUE WITH THE HIGH OVERHEAD.
GFS/ECMWF STILL OUT OF SINK WITH TIMING FOR THE NEXT LOW PRESSURE
SYSTEM RACING EASTWARD FROM THE GREAT LAKES...WITH THE ECMWF
BRINGING THE SURFACE LOW CENTER TO THE EASTERN GREAT LAKES BY 00Z
WED...WITH A WARM FRONT EXTENDING INTO UPSTATE NY AND ASSOC
SHOWERS/T-STORMS. GFS DEPICTS THIS SYSTEM AS WELL...BUT IS OUT OF
PHASE BY ABOUT 18 HOURS...WHICH WOULD RESULT IN A DRIER TUE
NIGHT...BUT A WETTER WED. SO THERE IS LOW CONFIDENCE IN THE TUE TO
WED PORTION OF THE FORECAST BASED ON TIMING ISSUES. IT DOES APPEAR
THERE IS A SOMEWHAT HIGH PROBABILITY OF UNSETTLED CONDITIONS AT SOME
POINT DURING THAT TIME WINDOW. THERE IS A CONSENSUS THAT THU AND FRI
WILL BE DRY WITH SPRAWLING HIGH PRESSURE MOVING IN FROM THE GREAT
LAKES. TEMPS WILL CONTINUE TO BE ABOVE AVERAGE THROUGH THE
PERIOD...BUT WITH COOLER READINGS ON DAYS WHEN SHOWERS/T-STORMS WILL
BE PREVALENT.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SEVERE THUNDERSTORM WATCH #560 IN EFFECT UNTIL 10 PM FOR KGFL AND
KALB. CONVECTION POPPING UP ACROSS FORECAST AREA. MAIN THREAT TO
TAFS SITES WILL BE MID AFTERNOON INTO EARLY EVENING AS PRE-FRONTAL
TROUGH MOVES INTO AREA INTO VERY UNSTABLE AND MOIST AIRMASS. OVERALL
VFR CONDITIONS EXPECTED WITH MVFR TO EVEN IFR EXPECTED WITH
INDIVIDUAL STORMS. DIFFICULT TO TIME STORMS AT SPECIFIC LOCALES SO
HAVE USE VCSH AND CB IN TAFS TO HANDLE. MAJORITY OF CONVECTION WILL
BE WITH PRE-FRONTAL TROUGH WITH CONTINUED BUT LESSER THREAT WITH
ACTUAL FRONTAL BOUNDARY TONIGHT. WINDS FLOW WILL BE LIGHT TONIGHT.
WITH GROUND WET FROM RAINFALL AND DEW POINTS STILL RATHER HIGH IN
THE MID TO UPPER 60S OVERNIGHT EXPECT FOG TO FORM ESPECIALLY AT
FAVORABLE KGFL WHERE IFR CONDITIONS MAY OCCUR. HIGH PRESSURE BUILDS
IN FOR THE WEEKEND WITH DRIER AIR FILTERING IN ON NORTHWESTERLY
FLOW.

OUTLOOK...
SUN...VFR CONDITIONS WITH NO SIGNIFICANT WEATHER EXPECTED AT THIS
TIME.

SUN NIGHT THRU WED...VFR...MVFR POSSIBLE...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS.

&&

.FIRE WEATHER...
SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING AS COLD FRONT
APPROACHES AND MOVES THROUGH. HIGH PRESSURE WILL BUILD IN OVER
WEEKEND WITH LESS HUMID CONDITIONS. RELATIVE HUMIDITIES WILL RECOVER
TO NEAR 100 PERCENT RANGE TONIGHT WITH RELATIVE HUMIDITIES WILL 35
TO 45 PERCENT SATURDAY AFTERNOON...WITH THE LOWEST VALUES EXPECTED
ACROSS THE LOWER AND MID HUDSON VALLEY. SOUTH TO SOUTHWEST WINDS OF
5 TO 15 MPH WILL BECOME LIGHT TONIGHT. ON SATURDAY A WEST TO
NORTHWEST FLOW WILL DEVELOP AT 5 TO 15 MPH.

&&

.HYDROLOGY...
SCATTERED CONVECTION INTO THIS EVENING AS PRE-FRONTAL TROUGH AND
COLD FRONT MOVE INTO VERY UNSTABLE MOIST AIRMASS ACROSS REGION. THE
MAIN STEM RIVERS ARE AT NORMAL TO BELOW NORMAL LEVELS FOR EARLY
AUGUST...SO THE STORMS SHOULD HAVE LITTLE IF ANY IMPACT ON THEM.
HOWEVER...INDIVIDUAL STORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS WHICH MAY LEAD TO SOME MINOR NUISANCE FLOODING. THE COLD
FRONTAL BOUNDARY WILL STALL WELL TO OUR SOUTH ACROSS THE MID
ATLANTIC REGION. A DRIER AND COOLER AIRMASS WILL FILTER INTO OUR
AREA OVER THE WEEKEND WITH HIGH PRESSURE BUILDING IN. HOWEVER
WARM...HUMID AND UNSETTLED WEATHER WILL RETURN EARLY NEXT WEEK AS
THE STALLED BOUNDARY MOVES NORTHWARD AS A WARM FRONT MONDAY THEN
BOUNDARY OSCILLATES OVER REGION AS WAVES OF LOW PRESSURE MOVES
THROUGH REGION.

&&

.CLIMATE...
TODAY WAS THE 7TH TIME THIS YEAR THE HIGH TEMPERATURE REACHED 90+
DEGREES AT THE ALBANY INTERNATIONAL AIRPORT. AS OF 300 PM...92
DEGREES. YESTERDAY...THE HIGH WAS 92 DEGREES.

NONE IN APRIL OR MAY.

3 DAYS IN JUNE...
94 ON THE 26TH AND 27TH
90 ON THE 8TH

2 DAYS IN JULY...
90 ON THE 9TH
93 ON THE 10TH

AVERAGE NUMBER OF 90+ DEGREES DAYS FOR ALBANY IS 10 PER YEAR.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA
Hazardous weather outlook, Aug 3, 3:59 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT FRI AUG 3 2007

NYZ032-033-038>043-047>054-058>061-063-064-082>084-VTZ013>015-041100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
359 PM EDT FRI AUG 3 2007

...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT AND EAST
CENTRAL NEW YORK EXCEPT FOR DUTCHESS COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS REQUESTED FOR IN THE FOLLOWING COUNTIES IN NEW
YORK...ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON..HERKIMER...
MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...
ULSTER...WARREN AND WASHINGTON. AND IN SOUTHERN
VERMONT...BENNINGTON AND WINDHAM COUNTIES.

CTZ001-013-MAZ001-025-NYZ065-066-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN DUTCHESS-EASTERN DUTCHESS-
359 PM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS...BERKSHIRE AND
LITCHFIELD COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON INTO THE EARLY EVENING AHEAD AND ALONG A COLD FRONT. THE
MAIN SEVERE THUNDERSTORM THREATS WILL BE DAMAGING WIND GUSTS IN
EXCESS OF 58 MPH...AND LARGE HAIL GREATER THREE QUARTERS OF AN INCH
IN DIAMETER. THE THUNDERSTORMS WILL MOVE FROM WEST TO EAST AT
AROUND 25 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 3, 3:14 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
314 PM EDT FRI AUG 3 2007

NYZ059>061-032015-
EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-EASTERN GREENE NY-
314 PM EDT FRI AUG 3 2007

...A STRONG THUNDERSTORM IN COLUMBIA AND GREENE COUNTIES...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR CATSKILL AND MOVING EAST AT 15
MPH.

THE THUNDERSTORM WILL BE NEAR...
ATHENS BY 320 PM EDT
LIVINGSTON AND HUDSON BY 325 PM EDT
CLAVERACK BY 330 PM EDT
PHILMONT BY 345 PM EDT

OKEEFE/KOLECI
Local storm report, Aug 3, 3:19 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
319 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             INDIAN LAKE             43.78N 74.27W
08/03/2007  M0.88 INCH       HAMILTON           NY   TRAINED SPOTTER

&&
Special weather statement, Aug 3, 3:32 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
332 PM EDT FRI AUG 3 2007

NYZ042-032000-
NORTHERN WARREN NY-
332 PM EDT FRI AUG 3 2007

...A STRONG THUNDERSTORM IN WARREN COUNTY...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED 9 MILES WEST OF
NORTH CREEK...OR ABOUT 8 MILES SOUTHEAST OF INDIAN LAKE...AND MOVING
EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTH CREEK BY 350 PM EDT
JOHNSBURG BY 355 PM EDT
7 MILES WEST OF CHESTERTOWN BY 400 PM EDT

OKEEFE/KOLECI
Local storm report, Aug 3, 3:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             EAST GREENBUSH          42.59N 73.70W
08/03/2007  E0.88 INCH       RENSSELAER         NY   TRAINED SPOTTER

            AT RPI TECH PARK

&&
Local storm report, Aug 3, 3:57 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             LONG LAKE               43.97N 74.42W
08/03/2007  E0.88 INCH       HAMILTON           NY   PUBLIC

            AT FORKED LAKE PUBLIC CAMPGROUND

&&
Local storm report, Aug 3, 4:26 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
426 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             BERLIN                  42.70N 73.38W
08/03/2007  E0.75 INCH       RENSSELAER         NY   TRAINED SPOTTER

            AT GRAFTON LAKE STATE PARK

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:30 PM EDTSevere Thunderstorm WarningALYBennington, Windham60 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.